# SDR UPS00231902

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APPROXIMATE FS 600 FLOORBEAM LBL 10 FORWARD LOWER CHORD SECTION HAS  CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR IN ACCORDANCE WITH AVITAS ENGINEERING REPAIR ORDER AVHM-101RO-1A AND UPS ENGINEERING FILE NR 727-53 -2229.
